# SDR USAA2013120600009

- Difficulty date: December 5, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N194UW
- Make and model: Airbus A321-211
- Aircraft serial: 3629
- Aircraft time: 18,006 hours, 6,859 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Part number: FE240005
- Part serial: FR2604
- Condition: Low Pressure
- Location: R4 Door
- Part time: 18,006 hours, 6,859 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE 4R DOOR DAMPER PRESS LOW.  SERVICED 4R DOOR DAMPER IAW AMM TASK 52-10-00-614-001-A.
